# SDR SWIA200617635

- Difficulty date: December 26, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 17,869 hours, 25,279 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FROZEN RUDDER TRIM AT FL270 THAT BECAME UNFROZEN ON DESCENT THRU 10,000.  REPLACED RUDDER TRIM ACTUATOR IAW 120 MM 27-23-02.  OPERATIONAL CHECKS GOOD.
